# SDR SWAA2022030300364

- Difficulty date: February 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 65,293 hours, 38,555 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B TRAILING AFT FLAP DELAMINATED ON THE I/B TRAILING EDGE CORNER. 1.4 LENGTH INCH BY .7 UPPER AND LOWER SKIN. (ZONE 1) / SI 0270249 SN S0306 WAS REMOVED FROM AIRCRAFT AND REPLACED WITH SI 0270249 SN 000206. SN0306 IS CURRENTLY IN HOU SHOP RO# 0270249-BIR JOB ORDER J10625606. (SA-M 735/LELAND SYKES)
